# SDR AALA201710239028

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 15,317 hours, 6,167 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Condition: Faulty
- Location: Slide Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLIDE PRESSURE LOW ON CIDS PANEL. REPLACED DECODER/ENCODER UNIT IAW AMM.
